×

Found 6,951 Documents (Results 1–100)

100
MathJax

Stochastic control systems with long-range dependent noise. (English) Zbl 07543836

Domański, Paweł D. (ed.) et al., Outliers in control engineering. Fractional calculus perspective. Based on the 20th world congress of the International Federation of Automatic Control (IFAC), Toulouse, France, July 9–14, 2017. Berlin: De Gruyter. Fract. Calc. Appl. Sci. Eng. 10, 47-59 (2022).
MSC:  60-XX
PDF BibTeX XML Cite
Full Text: DOI

A new algorithm for the LQR problem with partially unknown dynamics. (English) Zbl 07511651

Lirkov, Ivan (ed.) et al., Large-scale scientific computing. 13th international conference, LSSC 2021, Sozopol, Bulgaria, June 7–11, 2021. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 13127, 322-330 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic method for solving a singularly perturbed linear-quadratic optimal control problem with a moving right end of trajectories. (English. Russian original) Zbl 1485.49039

Comput. Math. Math. Phys. 62, No. 1, 20-32 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 23-35 (2022).
MSC:  49N10 49N35 49J21
PDF BibTeX XML Cite
Full Text: DOI

Robust reinforcement learning for stochastic linear quadratic control with multiplicative noise. (English) Zbl 1480.93446

Jiang, Zhong-Ping (ed.) et al., Trends in nonlinear and adaptive control. A tribute to Laurent Praly for his 65th birthday. Cham: Springer. Lect. Notes Control Inf. Sci. 488, 249-277 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Quadratic-exponential functionals of Gaussian quantum processes. (English) Zbl 07484156

PDF BibTeX XML Cite
Full Text: DOI arXiv

Non-linear modelling and control of self-balancing human transporter. (English) Zbl 1485.93186

Awrejcewicz, Jan (ed.), Perspectives in dynamical systems II: mathematical and numerical approaches. Selected papers based on the presentations at the 15th international conference on dynamical systems – theory and applications, DSTA, Łódź, Poland, December 2–5, 2019. Cham: Springer. Springer Proc. Math. Stat. 363, 1-16 (2021).
MSC:  93B52 49N10 93C10
PDF BibTeX XML Cite
Full Text: DOI

Minimization of degenerate integral quadratic functionals. (English. Russian original) Zbl 1481.49033

Proc. Steklov Inst. Math. 315, No. 1, 98-117 (2021); translation from Tr. Mat. Inst. Steklova 315, 108-127 (2021).
MSC:  49N10 49K15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software